Alert archive / Texas / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 255, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Oct 11, 2021, 1:11 AM CDT for Leon County, Robertson County, Texas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 11, 2021, 1:11 AM CDT (06:11 UTC)
- Expired
- Oct 11, 2021, 2:00 AM CDT
- In force
- 49 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Leon County, TX, Robertson County, TX
The radar
The Ft Hood radar (KGRK), 160 km from the middle of the area, began a volume at 06:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 10, 6:13 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 6.2 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1814 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 1524 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 11.2
The text
As transmitted.
070
WUUS54 KFWD 110611
SVRFWD
TXC289-395-110700-
/O.NEW.KFWD.SV.W.0255.211011T0611Z-211011T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
111 AM CDT Mon Oct 11 2021
The National Weather Service in Fort Worth has issued a
* Severe Thunderstorm Warning for...
East central Robertson County in central Texas...
Southern Leon County in central Texas...
* Until 200 AM CDT.
* At 111 AM CDT, a severe thunderstorm was located 16 miles east of
Franklin, or 19 miles northwest of Madisonville, moving east at 40
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Centerville and Leona.
This includes Interstate 45 between mile markers 152 and 165.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 200 AM CDT for central Texas.
For your protection get inside a sturdy structure and stay away from
windows.
A Tornado Watch remains in effect until 200 AM CDT for central Texas.
&&
LAT...LON 3129 9568 3130 9570 3127 9573 3123 9573
3120 9575 3116 9573 3114 9578 3109 9577
3109 9598 3107 9605 3092 9634 3110 9633
3145 9571 3138 9569 3136 9566 3135 9568
3132 9566
TIME...MOT...LOC 0611Z 248DEG 36KT 3107 9621
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Stalley2 follow-up statements
969
WWUS54 KFWD 110628
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
128 AM CDT Mon Oct 11 2021
TXC395-110637-
/O.CAN.KFWD.SV.W.0255.000000T0000Z-211011T0700Z/
Robertson TX-
128 AM CDT Mon Oct 11 2021
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL ROBERTSON COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 200 AM CDT for central Texas.
LAT...LON 3100 9619 3118 9618 3121 9614 3140 9570
3138 9569 3136 9566 3135 9568 3132 9566
3129 9568 3130 9570 3127 9573 3123 9573
3120 9575 3116 9573 3114 9578 3109 9577
3109 9598 3107 9605
TIME...MOT...LOC 0627Z 256DEG 35KT 3110 9605
$$
TXC289-110700-
/O.CON.KFWD.SV.W.0255.000000T0000Z-211011T0700Z/
Leon TX-
128 AM CDT Mon Oct 11 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR SOUTHERN LEON COUNTY...
At 127 AM CDT, a severe thunderstorm was located 11 miles south of
Centerville, or 13 miles northwest of Madisonville, moving east at 40
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Centerville and Leona.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 200 AM CDT for central Texas.
&&
LAT...LON 3100 9619 3118 9618 3121 9614 3140 9570
3138 9569 3136 9566 3135 9568 3132 9566
3129 9568 3130 9570 3127 9573 3123 9573
3120 9575 3116 9573 3114 9578 3109 9577
3109 9598 3107 9605
TIME...MOT...LOC 0627Z 256DEG 35KT 3110 9605
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Stalley596
WWUS54 KFWD 110650
SVSFWD
Severe Weather Statement
National Weather Service Fort Worth TX
150 AM CDT Mon Oct 11 2021
TXC289-110700-
/O.EXP.KFWD.SV.W.0255.000000T0000Z-211011T0700Z/
Leon TX-
150 AM CDT Mon Oct 11 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN LEON COUNTY WILL
EXPIRE AT 200 AM CDT...
The storm which prompted the warning will move out of the area
shortly. Therefore the warning will be allowed to expire at 2 AM.
LAT...LON 3100 9619 3118 9618 3121 9614 3140 9570
3138 9569 3136 9566 3135 9568 3132 9566
3129 9568 3130 9570 3127 9573 3123 9573
3120 9575 3116 9573 3114 9578 3109 9577
3109 9598 3107 9605
TIME...MOT...LOC 0650Z 248DEG 36KT 3118 9583
$$
StalleyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 10, 11:53 PM CDT, 1 hour 18 minutes earlier.
Area forecast discussion, Oct 10, 11:53 PM CDT, 1 hour 18 minutes before
Area Forecast Discussion National Weather Service Fort Worth TX 1153 PM CDT Sun Oct 10 2021 ...New Short Term, Aviation... .SHORT TERM... /NEW/ Update: /Overnight and Monday/ A strong to severe squall line continues to track quickly east into eastern Central TX and E TX at a good clip, supported by strong westerly mid level winds aloft. Tornado Watch 518 remains in effect for a few more hours (through 2 AM CDT) for roughly those areas along and southeast of a Cooper, to Corsicana, to Groesbeck, to Cameron line. Otherwise, a cold front will continue to punch drier air in behind this squall line through sunrise Monday morning with skies at least partially clearing, with more plentiful sunshine by Monday afternoon. West-northwest winds 10 to 15 mph through mid morning will gradually become north, then northeasterly less than 10 mph Monday afternoon as a surface ridge takes hold across the area. Highs will mostly be in the upper 70s and lower 80s, though a few readings in the mid 80s could pop up along and west of US-281 where good insolation and a return of southerly flow could occur very late in the day. 05/ Previous Discussion: /Through Monday/ ...Significant Severe Weather Expected This Evening... A vigorous mid-level trough is on track timing-wise as strong kinematics and DPVA lift east with 150 kt cyclonically curved upper jet maximum moving over NW TX/W OK by 9-10 pm. At the surface, a frontal surface low was situated between Childress and Abilene, with a strong cold front surging southeast from the Panhandles and South Plains into the Big Country and NW TX. A surface dryline extended south-southwest from the frontal low to just west of Abilene/San Angelo. East of this feature, dew point temperatures were in the 60s across the entire CWA with even richer values in the lower 70s surging into eastern Central and E TX. Current temperatures from the upper 80s to middle 90s were correlating with this low level moisture surge for MLCAPE to between 1500-2000 J/KG with CINH lessening to below 100 J/KG as of 5 pm. Mid-level lapse rates weren't overly steep, but sufficient enough (between 6.5-7 deg C/km) to maintain deep updrafts when thunderstorms initiate by or possibly just before 7 pm CDT across far western parts of the CWA. All things said within that synopsis, the forecast still remains intact, though we'll be watching areas near the US-281 corridor closer for possible earlier initiation between 6-7 pm. It's all a timing deal here, but once both convergence ahead of the surface low, dryline, and cold front coincide and juxtapose with the increasing large-scale ascent aloft, strong to severe storms should un-zipper along the features as the dry air within the residual elevated mixed layer on the 21z special FWD sounding rapidly moistens and begins cooling and saturating. With strong SW winds aloft backing quickly southerly at 850mb, then southeast within the boundary layer, there is good low-level curvature in the lower 1-3 km, though LCLs may not be as ideal until you get into richer low-level moisture along and east of I-35. Bottom line, damaging winds with a fast-moving squall line or even QLCS looks likely with the strong crosswind component of the continually veering mid-level flow, along with the possibility of a few brief tornadoes. We should remain capped enough well in advance of the line to limit discrete supercells and more significant tornadoes, though areas north of HWY 380 to the Red River would be the most likely candidates to see a discrete storm or two, especially by nightfall with an increasing LLJ/warm advection near 50 kts just in advance of the cold front. Though some larger hail to possibly quarter or half dollar size is possible, the steeper mid-level lapse rates and greater hail production area aloft will remain north of our area. As for timing windows, this will be a VERY progressive event with most locations only seeing a 1-2 hour severe weather window before gusty west, then northwest winds 15-20 mph draw in behind the fast-moving cold front. I look for areas between US-281 and I-35/35W to be in the 7-9 pm time frame, I-35 corridor in the 9-11 time frame, the areas further east from 10 or 11 pm, through 2 or 3 am. Cooler and breezy conditions in the 50s and 60s will greet most Monday morning, then some clearing and partial sunshine should help highs rebound into the upper 70s to mid 80s. Also, please prepare now and be ready to take safety tonight and do not get hung on severity, as that's not in question. What I have noticed a lot of folks getting hung up on "Which SPC risk area am I in?" and having that drive their awareness and preparation. That's not the important thing here. Please DO NOT do so and regardless of whether you are in an Enhanced, Slight, or Marginal Risk, have your severe weather plan in place and where you plan to shelter when things go bad. Though the greatest coverage of severe weather is expected to be along/N of I-20, any storms that happen will be capable of producing all modes of severe weather, including a few tornadoes. 05/Marty && .LONG TERM... /Issued 241 PM CDT Sun Oct 10 2021/ /Monday Night through Next Weekend/ The extended portion of the forecast features daily rain/storm chances through Friday followed by a nice, dry, and cooler weekend. As the Sunday night storm system continues to lift to the northeast, another strong upper-level trough will move from the west into the Four Corners region. At the surface, a warm frontal boundary will begin to lift northward from the Texas Coast, bringing another surge of moisture into North and Central TX. Scattered showers and storms will be possible during the day on Tuesday. Severe weather appears low at this time, but we can't rule out a few strong storms. Precipitation chances will increase Tuesday night through Thursday as strong/large scale ascent and deeper moisture increases across our region. Most guidance agrees that the southwesterly flow in the wake of the upper low will allow the surface cold front to weaken and stall just to our west Wednesday and Thursday. Pacific moisture is expected to be advected into Texas associated with Tropical Depression 16 over the Eastern Pacific. Models also suggest that we will positioned under the divergence and ascent entrance region of the jet. As we bring all these pieces together into a conceptual model, we notice that it matches the Pacific- Texas PREs (Predecessor Rain Events) pattern. What this means is that convection over Texas will likely be enhanced provided that low-level moisture is also available. Forecast PWs in the 1.6-2.5" range depicts that low level moisture will reside over the region. With that in mind...confidence is increasing that there will be periods of heavy rainfall as a large band of rain oriented NE-SW develops along and ahead of the cold front during this time period. It is still too early to pinpoint the exact location of the heaviest precipitation, but it appears that the majority of the region will receive rainfall totals between 1-3 inches. If the forecast continues to follow this pattern, we could see some locations receiving significantly higher rainfall amounts. We will continue to refine the details in the upcoming days, but it important to highlight the potential for some flooding concerns later in the week. The cold front will finally push through our area on Friday bringing cooler and drier air into the weekend. Tuesday through Thursday's temperatures will range from the upper 70s to upper 80s due to rain chances and clouds, but next weekend highs will stay in the 70s! Sanchez && .AVIATION... /NEW/ /06z TAFs/ Winds continue to veer southwesterly at 10 to 15 kts behind the departing squall line across all airports. VCSH will be maintained a few more hours across the D10, with some VCTS holding on at Waco Regional through 06z. Otherwise, VFR conditions should prevail in behind a Pacific FROPA expected across all terminals by 12z Monday. IR satellite does show some MVFR cigs rotating within cyclonic low level flow from Hwy 380 into S OK and it possible these could clip northern D10 terminals between 06z-12z, but for now have left out of the forecast. W-NW winds 10-15 knots should continue through 15z to 18z Monday, before becoming N-NE less than 10 knots afterwards. Some minor west crosswind issues may occur at DFW through 15z Monday, but don't expect significant issues. TS will continue to impact NBND/EBND traffic, as well as the BYP/CQY cornerposts through 12z Monday. 05/ && .PRELIMINARY POINT TEMPS/POPS... Dallas-Ft. Worth 62 82 64 86 72 / 100 0 5 60 40 Waco 60 82 65 87 73 / 80 0 5 40 20 Paris 62 78 58 82 70 / 90 0 5 50 30 Denton 58 82 59 85 68 / 100 0 5 60 50 McKinney 61 81 60 84 71 / 90 0 5 60 40 Dallas 64 82 66 87 74 / 90 0 5 50 40 Terrell 61 81 60 86 70 / 90 0 5 50 20 Corsicana 62 82 65 87 72 / 80 0 10 40 20 Temple 61 84 66 87 72 / 80 0 5 40 20 Mineral Wells 57 82 60 86 68 / 100 0 5 50 50 && .FWD WATCHES/WARNINGS/ADVISORIES... None. &&
Hazardous weather outlook, Oct 10, 10:35 PM CDT, 2 hours 36 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Fort Worth TX 1035 PM CDT Sun Oct 10 2021 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111200- Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin- Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas- Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell- Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro- Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone- Leon-Milam-Robertson- 1035 PM CDT Sun Oct 10 2021 This Hazardous Weather Outlook is for North and Central Texas. .DAY ONE...Overnight. A line of strong to severe storms will continue moving rapidly to the east across areas primarily east of a line from Bonham, to Dallas, to Waco and Temple through 3 AM CDT. Some storms may be severe with damaging winds and small hail. A few brief, spin-up tornadoes remain possible within this line of storms. This line of severe storms should exit out of far eastern parts of North and Central Texas before sunrise Monday morning. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Storm chances return late Tuesday and continue through the end of the week. Some strong storms will be possible along with locally heavy rain. More details regarding the Tuesday through Friday activity should become known by early in the work week. .SPOTTER INFORMATION STATEMENT... Limited spotter activation will remain possible across eastern portions of North and Central Texas into the early pre-dawn hours.
In the hours before
Local storm report, Oct 10, 9:08 PM CDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
908 PM CDT SUN OCT 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 PM TSTM WND GST ANNETTA SOUTH 32.67N 97.67W
10/10/2021 E60 MPH PARKER TX PUBLIC
60 MPH GUSTS REPORTED IN ANNETTA SOUTH.
&&Local storm report, Oct 10, 9:31 PM CDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
931 PM CDT SUN OCT 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM TSTM WND GST PONDER 33.18N 97.29W
10/10/2021 M60 MPH DENTON TX TRAINED SPOTTER
60 MPH WINDS REPORTED IN PONDER BY WEATHER
SPOTTER.
&&
JHLocal storm report, Oct 10, 10:31 PM CDT, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1031 PM CDT SUN OCT 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0924 PM TSTM WND DMG DENTON 33.22N 97.13W
10/10/2021 DENTON TX PUBLIC
DELAYED REPORT: SOCIAL MEDIA REPORTS SEVERAL
BROKEN LARGE TREE BRANCHES IN DENTON, TX.
&&
JHLocal storm report, Oct 10, 10:33 PM CDT, 2 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1033 PM CDT SUN OCT 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0935 PM TSTM WND DMG 1 WSW GUNTER 33.45N 96.75W
10/10/2021 GRAYSON TX PUBLIC
POWER POLES SNAPPED EAST OF 289 ON FM121 IN
GUNTER.
&&
JHSpecial weather statement, Oct 10, 11:57 PM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
1157 PM CDT Sun Oct 10 2021
TXZ122-135-146>148-162-110600-
Van Zandt TX-Anderson TX-Leon TX-Freestone TX-Henderson TX-
Navarro TX-
1157 PM CDT Sun Oct 10 2021
...Strong thunderstorms will impact portions of Freestone,
southeastern Van Zandt, northeastern Leon, Henderson, Anderson and
southeastern Navarro Counties through 100 AM CDT...
At 1155 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Canton to Groesbeck. Movement was east at
35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Palestine, Athens, Canton, Teague, Fairfield, Chandler, Van,
Malakoff, Frankston, Brownsboro, Eustace, Berryville, Trinidad, Edom,
Coffee City, Caney City, Fairfield Lake State Park, Log Cabin,
Murchison and Oakwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
A Tornado Watch remains in effect until 200 AM CDT for central and
north central Texas.
&&
LAT...LON 3151 9574 3147 9627 3170 9643 3255 9583
3255 9559 3248 9560 3235 9545 3227 9545
3223 9549 3218 9546 3215 9548 3208 9542
3196 9545 3193 9542
TIME...MOT...LOC 0455Z 258DEG 32KT 3253 9577 3152 9651
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
StalleySpecial weather statement, Oct 11, 1:09 AM CDT, 2 minutes before
Special Weather Statement
National Weather Service Fort Worth TX
109 AM CDT Mon Oct 11 2021
TXZ162-175-110645-
Robertson TX-Leon TX-
109 AM CDT Mon Oct 11 2021
...A strong thunderstorm will impact portions of east central
Robertson and southern Leon Counties through 145 AM CDT...
At 109 AM CDT, Doppler radar was tracking a strong thunderstorm 14
miles east of Franklin, or 20 miles west of Madisonville, moving east
at 40 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Centerville and Leona.
This includes Interstate 45 between mile markers 152 and 166.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 200 AM CDT for central Texas.
&&
LAT...LON 3129 9568 3130 9570 3127 9573 3123 9573
3120 9575 3116 9573 3114 9578 3109 9577
3109 9598 3107 9605 3100 9617 3098 9623
3092 9634 3092 9641 3110 9633 3147 9572
3138 9569 3136 9566 3135 9568 3132 9566
TIME...MOT...LOC 0609Z 248DEG 36KT 3106 9624
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
StalleyThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 10, 7:03 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Stephens | 57 min |
| Oct 10, 7:14 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Erath, Palo Pinto, Stephens | 46 min |
| Oct 10, 7:23 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Palo Pinto, Stephens, Young | 37 min |
| Oct 10, 7:42 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Eastland, Erath | 48 min |
| Oct 10, 7:54 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Hood, Jack, Montague, Palo Pinto, Parker and 1 more | 66 min |
| Oct 10, 8:08 PM CDT | Severe Thunderstorm Warning | FWD | Jack, Parker, Wise | 52 min |
| Oct 10, 8:13 PM CDT | Severe Thunderstorm Warning | FWD | Palo Pinto, Parker | 47 min |
| Oct 10, 8:23 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Comanche, Erath, Hamilton, Hood, Mills and 1 more | 67 min |
| Oct 10, 8:50 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Cooke, Dallas, Denton, Grayson, Parker and 2 more | 55 min |
| Oct 10, 9:06 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Cooke, Denton, Grayson | 39 min |
| Oct 10, 9:16 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Ellis, Hill, Johnson, Somervell | 59 min |
| Oct 10, 9:27 PM CDT | Tornado Warning | FWD | Johnson | 33 min |
| Oct 10, 9:40 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton, Fannin, Grayson, Hunt and 3 more | 65 min |
| Oct 10, 10:03 PM CDT | Tornado Warning | FWD | Ellis, Hill, Johnson | 27 min |
| Oct 10, 10:10 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Freestone, Henderson, Hill, Kaufman, Limestone and 2 more | 65 min |
| Oct 10, 10:24 PM CDT | Tornado Warning | FWD | Ellis | 36 min |
| Oct 10, 10:34 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Fannin, Hopkins, Hunt, Kaufman, Lamar and 3 more | 56 min |
| Oct 10, 11:04 PM CDT | Severe Thunderstorm Warning | FWD | Anderson, Freestone, Henderson, Kaufman, Limestone, Navarro and 1 more | 56 min |
| Oct 10, 11:28 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt, Lamar, Rains, Van Zandt | 47 min |
| Oct 10, 11:57 PM CDT | Special Weather Statement | FWD | Anderson, Freestone, Henderson | 63 min |
| Oct 11, 1:09 AM CDT | Special Weather Statement | FWD | Leon | 36 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.